Integer-valued polynomials over matrices and divided differences

Giulio Peruginelli

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-13
JournalMonatshefte für Mathematik
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Advanced Materials Science

Cite this

Integer-valued polynomials over matrices and divided differences. / Peruginelli, Giulio.

In: Monatshefte für Mathematik, 2013, p. 1-13.

Research output: Contribution to journalArticleResearchpeer-review

@article{77da69eb4ed048d6a84ebe55a773d922,
title = "Integer-valued polynomials over matrices and divided differences",
author = "Giulio Peruginelli",
year = "2013",
doi = "10.1007/s00605-013-0519-9",
language = "English",
pages = "1--13",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",

}

TY - JOUR

T1 - Integer-valued polynomials over matrices and divided differences

AU - Peruginelli, Giulio

PY - 2013

Y1 - 2013

UR - http://dx.doi.org/10.1007/s00605-013-0519-9

UR - http://dx.doi.org/10.1007/s00605-013-0519-9

U2 - 10.1007/s00605-013-0519-9

DO - 10.1007/s00605-013-0519-9

M3 - Article

SP - 1

EP - 13

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

ER -